Hello, I am a sixty year old with h.b. I’ve also had a history of migraines. Recently, I was jogging. I developed vision problems in both eyes. In the right eye I saw dots which cleared up quickly, but in the left eye I had pain under the eye. It lasted a week. It was accompanied by cloudy vision (about 10% loss) and floating lines. The pain is now less intense but the vision problem has persisted for 2 months. I’ve had a MRI scan and ultrasound which show that all is normal and no glaucoma. The b.p. is under control when I increased the the dosage of Benicar from 10mg per day to 3 X10mg/day. Am I experiencing ocular migraines as a result of the increased dosage of Benicar?
I am happy to have the opportunity to help. Please let me know if you have any additional concerns that I have not addressed. No. This is not a Benicar issue. You have inflammation of the soft tissues around the eyes. This is very common.
Is it common that inflammation is instantaneous?
No. But inflammation can instantaneously reach a point of being symptomatic.
Thanks doctor. Bye
A course of steroid eye drops, nasal spray, or oral medication can be very effective.